# SDR DALA2025020500868

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 76,608 hours, 33,320 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Panel
- Part number: 233N32041024
- Part serial: D00909
- Condition: Faulted
- Location: Anti-Ice Sys
- Part time: 47,742 hours, 21,097 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0690 -DIV- TO GJT DUE TO RIGHT WING ANTI ICE MESSAGE. CORRECTIVE ACTION: R/R RT WING AI VLV. FWD TO MEL 30-11-02A. R/R WING ANTI ICE PANEL AND R/R RELAY K204, OPS CK GOOD.
